Hard Swollen Stomach

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Adomestikgoddess
Regular Member


Date Joined Oct 2006
Total Posts : 295
   Posted 1/11/2008 3:01 PM (GMT -7)   
Hi guys, still struggling on with the humira, not making any difference at all other than I can no longer eat a meal, perhaps a piece of toast or a half a sandwich is the most otherwise everything is running through causing pain, the swelling is larger around my liver, and I have had another family look (Just to make sure I am not totally nuts) and they have confirmed its definitly there, my stomach is just really swollen and rock hard, I am actually losing weight but the stomach is still growing, any ideas anyone.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 11520
   Posted 1/11/2008 3:13 PM (GMT -7)   
I think I would get to my dr ASAP. I had a complete blockage & abcess and I looked 9 month pregnant, I had emergency surgery. Susie


Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 1/11/2008 3:34 PM (GMT -7)   
The swelling could be due to a lot of different things - obstruction, biliary disease, protein malnutrition - but yes, you need to see a doctor about that ASAP!
Co-moderator - IBS Forum


LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 1/11/2008 8:56 PM (GMT -7)   
I agree,this definately warrants a call to the doctor.Please let us know how you are.

tinglebell
Veteran Member


Date Joined Apr 2007
Total Posts : 530
   Posted 1/11/2008 9:29 PM (GMT -7)   
Hi there. Well, I can relate to the swollen stomach, but I still eat, lol. My crohn's had perforated my colon, I had peritonitis with a fever of 103.5 and I went to a xmas party and ate date nut bread with cream cheese prior to my first small bowel resection. I am therefore not losing weight, am on humira and facing a needle biopsy of a pancreatic mass pressing on my bile duct. How long have you been on humira, and have you been on remicade before that? I started remicade in June 2007, had an allergic reaction in August and then began humira in Nov. Everything I eat that is non-bland makes me bloat and have RUQ discomfort. The humira has definitely helped my arthitis sx, but question whether the drugs have affected other parts. Have you had blood tests? Some of mine were just above the normal levels. Have you had any radiology studies? Good luck to you but please follow up and let us know how you are. The liver can cause ascites which can make you bloat also.
DIANNE
Diagnosed at age 19 with CD.
3 small bowel resections, 1 for perforation, 2 for strictures 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, November 23, 2014 9:43 PM (GMT -7)
There are a total of 2,276,418 posts in 253,010 threads.
View Active Threads


Who's Online
This forum has 158710 registered members. Please welcome our newest member, Howard3569.
386 Guest(s), 12 Registered Member(s) are currently online.  Details
MissGigi, pictureofhealth, janetlee, logoslidat, Break60, JamesBW, Beth Be Well, lesweet1971, platinumpixie, Mo2willow, Skysmommy, Buzzbomb


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer